# SDR UALA2011093005306

- Difficulty date: September 30, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 80,626 hours, 12,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740043
- Part serial: 407
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S NR 1 WINDOW IS SCRATCHED AND IS UNSERVICEABLE.  VISIBILITY AFFECTED. REMOVED & INSTALLED WINDOW PER MM.
